Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 68, Issue 1, pp 175–186

Topological quantum field theories

  • Michael Atiyah
Article

DOI: 10.1007/BF02698547

Cite this article as:
Atiyah, M. Publications Mathématiques de l’Institut des Hautes Scientifiques (1988) 68: 175. doi:10.1007/BF02698547

Copyright information

© Publications Mathématiques de L’I.É.E.S. 1988

Authors and Affiliations

  • Michael Atiyah
    • 1
  1. 1.The Mathematical InstituteUniversity of OxfordOxfordUK